MAUDE Adverse Event Report: BD LUER SLIP¿ SYRINGE TIP, 30 ML; PISTON SYRINGE

BD LUER SLIP¿ SYRINGE TIP, 30 ML; PISTON SYRINGE
Model Number 302833
Medical Device Problem Code Fungus in Device Environment (2316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that mold was discovered in 10 bd luer slip¿ syringe tip, 30 ml.The following information was provided by the initial reporter, translated from (b)(6) to english: it has received a complaint about 30ml syringe no.302833 from (b)(6) research institute, and 10 problematic syringes have been collected the customer complained of suspected mold in this batch of syringes.
 
Additional Manufacturer Narrative
Investigation summary: it was reported the customer complained of suspected mold in this batch of syringes.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows two syringes with dirty packaging.The syringes look good and no other defects or imperfections were observed.This defect could occur if the samples tested for packaging integrity became mixed with other product and were shipped to the customer.A device history record review was completed for provided material number 302833, lot number 8360688.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.The packaging integrity test process was verified.The product flow was correct and the samples being tested for packaging integrity were properly identified and segregated.Based on the investigation and with the photo sample analysis the symptom reported by the customer is confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD LUER SLIP¿ SYRINGE TIP, 30 ML
Common Device Name
PISTON SYRINGE
MDR Report Key12755339
Report Number1911916-2021-01143
Device Sequence Number13816609
Product Code FMF
UDI-Device Identifier30382903028338
UDI-Public30382903028338
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Model Number302833
Device Catalogue Number302833
Device Lot Number8360688
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/04/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1